# SDR CA970918010

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Nr2 Eng Lpt
- Part time: 10,265 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT ELECTED TO RETURN TO HIS POINT OF DEPARTURE AFTER THE ENGINE SUFFERED A DROP IN TORQUE FROM 80 PERCENT TO 30 PERCENT. POST FLIGHT INVESTIGATION FOUND A LOW PRESSURE TURBINE BLADE HAD FRACTURED.
